Berinde-Type Generalized \(\alpha\) - \(\beta\) - \(\psi\) Contractive Mappings in Partial Metric Spaces and Some Related Fixed Points

Heeramani Tiwari *

Department of Mathematics, Govt. V.Y.T. PG. Autonomous College, Durg, Chhattisgarh, India.


Department of Mathematics, Govt. V.Y.T. PG. Autonomous College, Durg, Chhattisgarh, India.

*Author to whom correspondence should be addressed.


Aims/ Objectives: The objective of this paper is to introduce the notion of generalized \(\alpha\) - \(\beta\) - \(\psi\) contractive mappings involving rational expressions and establish existence and uniqueness of fixed points of Berinde type generalized \(\alpha\) - \(\beta\) - \(\psi\) contractive mappings in the context of partial metric spaces. Additionally, we provide an example in support of our results.

Keywords: Generalized \(\alpha\) - \(\beta\) - \(\psi\) contractive mappings, partial metric spaces, generalized almost contractions

How to Cite

Tiwari, H., & Padmavati. (2023). Berinde-Type Generalized \(\alpha\) - \(\beta\) - \(\psi\) Contractive Mappings in Partial Metric Spaces and Some Related Fixed Points. Asian Research Journal of Mathematics, 19(11), 69–78.


Download data is not yet available.


Matthews SG. Partial metric topology, Research report 2012, Department of Computer Science, University of Warwick; 1992.

Matthews SG. Partial metric topology, Proceedings of the 8th summer conference on topology and its applications, Annals of the New York Academy of Sciences. 1994;728:183-197.

Samet B, Vetro C, Vetro P. Fixed point theorem for α - ψ contractive type mappings, Nonlinear Anal. 2012'75:2154-2165.

Karapinar E, Samet B. Generalized α - ψ-contractive type mappings and related xed point theorems with applications, Abstract and Applied Analysis. 2012;2012:Article ID 793486.

Karapinar E, Shatanawi W, Tas K. Fixed point theorems on partial metric spaces involving rational expressions, Miskolc Math. Notes. 2013;14:135-142.

Alsulami H, Chandok S, Taoudi MA, Erhan IM. Some xed point theorems for (α, ψ)-rational type contractive mappings, Fixed Point Theory and Applications. 2015;2015:97.

Berinde V. Approximating xed points of weak contractions using the Picard iteration, Nonlinear Analysis Forum. 2004;9(1):43-53.

Berinde V. General constructive xed point theorems for Ciric type almost contractions in metric spaces, Carpathian Journal of Mathematics. 2008;24(2):10-19.

Aydi H, Amor SH, Karapinar E. Berinde-Type generalized contractions on partial metric spaces, Abstract and Applied Analysis. 2013;Article ID 312479.

Chandok S. Some xed point theorems for (α, β)-admissible Geraghty type contractive mappings and related results, Math Sci. 2015;9:127-135.

Masmali IA, Alhamzi GY, Dalal S. α - β - ψ - φ Contraction in digital metric spaces, American Journal of Mathematical Analysis. 2018;6:5-15.

Mishra LN, Dewangan V, Mishra VN, Karateke S. Best proximity points of admissible almost generalized weakly contractive mappings with rational expressions on b-metric spaces. J. Math. Computer Sci. 2021;22:97-109.

Kir M, Kiziltunc H. Generalized xed point theorems in partial metric spaces, European Journal Of Pure and Applied Mathematics. 2016;4:443-451.

Ilic D, Pavlovic V, Rakocevic V. Some new extensions of Banach's contraction principle to partial metric space, Appl. Math. Lett. 2011;24:1326-1330.

Abedelljawad T, Karapinar E, Tas K. Existence and uniqueness of common xed point on partial metric spaces, Appl. Math. Lett. 2011;24:1894-1899.

Tiwari H. Padmavati, Some results on almost generalized (α, β, ψ, φ)-Geraghty type contractive mappings in partial metric spaces, Annals of Mathematics and Computer Science. 2023;13:84-96.

Chandok S, Kumar D, Khan MS. Some results in partial metric space using auxiliary functions. Appl. Math. E-Notes. 2015;15:233-242.

Tiwari H. Padmavati, Some xed point results on Boyd-Wong type generalized (α, β, F)-Geraghty contraction mappings in partial metric spaces with application. J. of Adv. in Math. and Comp. Sci. 2023;38(9):181-193.